MAUDE Adverse Event Report: St. Wendel AG FX CORAL FX100 HF 24/CS 2.2SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

St. Wendel AG FX CORAL FX100 HF 24/CS 2.2SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number F00012971
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
A nurse reported a positive membrane leak using a coral dialyzer on the 5008x machine.In a follow up, the reporter said the leak occurred about 3 hours after the start of the hemodialysis (hd) treatment.The leak was seen internal within the system.Blood tests strips were used and tested positive for the presence of blood.The leak was an internal leak.The 5008x machine did alarm with a blood leak alarm.Fresenius bloodlines were being used.There was no damage noted on the dialyzer.There was patient blood loss of 250 to 300ml.There was no patient injury, adverse event or medical intervention reported beyond the reported patient blood loss.The patient did not complete treatment.The device is available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
FX CORAL FX100 HF 24/CS 2.2SA STEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
St. Wendel AG
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
St. Wendel AG
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50884964
Report Number3002807005-2026-00085
Device Sequence Number18817597
Product Code KDI
UDI-Device Identifier04039361259594
UDI-Public04039361259594
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012971
Device Lot NumberG6FH07100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5008X Machine; Fresenius Bloodlines
Patient SexFemale
Patient Weight140 LB